MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5545.33260

Медицинская библиотека · Indian journal of psychiatry · 2007

Escitalopram induced mania.

Parker Shubangi, Nagarsekar Balkrishna B

СтатьяПеревод пока не подготовлен

Аннотация

This is a report of a case of recurrent depression with hypertension, ischemic heart disease and diabetes mellitus which switched to mania while on escitalopram. Escitalopram, one of the newer selective serotonin reuptake inhibitors (SSRIs), is considered to have fewer adverse effects and a lower propensity for drug interactions. However, escitalopram may induce mania at a maximum dose of 20 mg especially when given with Alprazolam which is known to boost efficacy of SSRIs.

Для цитирования: Parker Shubangi, Nagarsekar Balkrishna B. Escitalopram induced mania.. Indian journal of psychiatry. 2007. DOI: 10.4103/0019-5545.33260.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.